# SDR P5CA2021040200080

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,433 hours, 5,401 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS( RIGHT PACK TEMP CONTROLLER FAIL LIGHT ON. RESET CONT. & BITE TEST ACCOMP IAW AMM 21-51-14 - RT PACK OPS CHECK NORMAL.  )
